Journal article icon

Journal article

The discrete maximum principle for Galerkin solutions of elliptic problems

Abstract:

This paper provides an equivalent characterization of the discrete maximum principle for Galerkin solutions of general linear elliptic problems. The characterization is formulated in terms of the discrete Green's function and the elliptic projection of the boundary data. This general concept is applied to the analysis of the discrete maximum principle for the higher-order finite elements in one-dimension and to the lowest-order finite elements on simplices of arbitrary dimension. The paper su...

Expand abstract

Actions


Access Document


Publisher copy:
10.2478/s11533-011-0085-0

Authors


Vejchodský, T More by this author
Journal:
Central European Journal of Mathematics
Volume:
10
Issue:
1
Pages:
25-43
Publication date:
2012-02-05
DOI:
EISSN:
1644-3616
ISSN:
1895-1074
URN:
uuid:5e02b400-85d5-462f-ade4-2fb1737d9fd6
Source identifiers:
398168
Local pid:
pubs:398168

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP